Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 10836, 5 pages
http://dx.doi.org/10.1155/2007/10836
Research Article

A Note on -Cofinitely Supplemented Modules

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou 730050, China

Received 9 January 2007; Accepted 2 May 2007

Academic Editor: Francois Goichot

Copyright © 2007 Yongduo Wang and Qing Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Calisici and A. Pancar, “Cofinitely semiperfect modules,” Siberian Mathematical Journal, vol. 46, no. 2, pp. 359–363, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. Calisici and A. Pancar, “-cofinitely supplemented modules,” Czechoslovak Mathematical Journal, vol. 54(129), no. 4, pp. 1083–1088, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. B. Warfield Jr., “Decomposability of finitely presented modules,” Proceedings of the American Mathematical Society, vol. 25, no. 1, pp. 167–172, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Idelhadj and R. Tribak, “A dual notion of CS-modules generalization,” in Algebra and Number Theory, vol. 208 of Lecture Notes in Pure and Applied Mathematics, pp. 149–155, Marcel Dekker, New York, NY, USA, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Idelhadj and R. Tribak, “On some properties of -supplemented modules,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 69, pp. 4373–4387, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. A. El-Bast and P. F. Smith, “Multiplication modules,” Communications in Algebra, vol. 16, no. 4, pp. 755–779, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet